# SDR ASAA0996637

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 115A2179Y3
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER PANEL ATTACH BOLTS ARE LOOSE CAUSING CHAFING ON PROGRAM TRACK ROLLER FITTING TAB AND PANEL SUPPORT AT RSS 284.  REPLACE BEAM.
